MAUDE Adverse Event Report: PERFUSION SYSTEMS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number CB7U79R12
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 04/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use of the custom tubing pack line 5 of the tubing "popped off" of connector and air was introduced to the patient.Patient was treated with cpr for 7.5 minutes.The circuit was de-aired and re-initiated.Patient was extra corporeal membrane oxygenation (ecmo) dependant and has an oxygen saturation (sa02) of 6.
 
Additional Manufacturer Narrative
The tubing disconnected just right of the stopcock the issue occurred after several days of use.The user used this product outside of its indicated use, the indicated use is up to 6 hours and it was stated it was used for several days.If information is provided in the future, a supplemental report will be issued.

Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
MDR Report Key8572440
Report Number2184009-2019-00017
Device Sequence Number2087175
Product Code DWF
UDI-Device Identifier00763000021924
UDI-Public00763000021924
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K171308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2020
Device Model NumberCB7U79R12
Device Catalogue NumberCB7U79R12
Device Lot Number215858101
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient Weight55